# SDR SWAA2024111859381

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 22,402 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING FRONT EMERGENCY EXIT SIGN COVER DETACHED<[01] REINSTALLED MID CABIN CEILING FRONT EXIT SIGN COVER IAW AMM 33-51-01
